# SDR DALA2024051005118

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1440-1529
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 CORROSION ON RH SIDE PLATE SECTION STA 1440- 1529 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00218, RH SIDE PLATE SECTION STA 1440-1529 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B757-200 SRM. (0335045)
